MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VERSA-DIAL 42X24X42 HUM HEAD; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. VERSA-DIAL 42X24X42 HUM HEAD; PROSTHESIS, SHOULDER
Catalog Number 113036
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 03/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was revised due to rotator cuff failure.All implants were removed and replaced with a reverse shoulder system.No further information is available.
 
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
Upon receipt of additional information, it has been determined that this device did not cause or contribute to the reported event.The reported event has been made not reportable.
 
Additional Manufacturer Narrative

Brand Name
VERSA-DIAL 42X24X42 HUM HEAD
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18881967
Report Number0001825034-2024-00689
Device Sequence Number7838769
Product Code KWS
UDI-Device Identifier00880304460812
UDI-Public(01)00880304460812(17)280612(10)998610
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K040610
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number113036
Device Lot Number998610
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2024
Supplement Date Received by Manufacturer05/01/2024
Initial Report FDA Received Date03/11/2024
Supplement Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown